I just came home yesterday from taking a long term EEG. I went in on Monday and stayed until Friday. I did not realize they give people Ultram for seizures also. I have been taking it for a while for anxiety and whenever I stop and suddenly get "auras", like magnified noises in my ears, time goes (literally) extremely slow. It is so scary. Well that started Monday night since I had to stop taking all meds. By Tuesday I thought I could not handle it anymore. I was on the phone with my Brother and I guess I let out a yell (they have you hooked up to the EEG monitor and have a video camera in the room) and went into an almost 2 minute seizure.
I don't even remember it of course. At the end of all the testing, the Doctor confirmed that the spikes in my EEG are coming from all different areas, the back and front of the left and right lobes in my brain. It was brutal in there but I'm glad I got the testing over with.
I was wondering if anyone is on Depakote and how it is for them. That is what the Doctor put me on. I just took one today but luckily, I do not feel real tired or anything like that. I guess your hair can fall out out a little more than usual but my hair is so thick, I lose a lot a day to begin with. And of course after not washing it for 4 days, a lot came out when I did. Please, if anyone has experience with this Med. please let me know? I used to be on Lamactal but they think I got a rash from it and Zonegram made my like a zombie. Thanks and I hope everyone is doing ok. Anyone ever thought of doing a long term EEG, it is worth it.
I am happy to hear your opinion.I have an appt. with my
neurologist in a few weeks,and last week when I was in the
hospital she mentioned sending me to Tampa for a 48 hour
EEG with no medicine in me.I am suppose to talk to her more
about in a few weeks.Hopefully everything works out well for you.
I guess that you are not eligible to have an ambulatory EEG right? Or does it depend on the type of seizures that you are having? I had an ambulatory EEG for four days. Man, that glue was HARD to get out of my hair. Welcome home
lol... sori i do have to laff..... oh dam stright is that glue hard to ge out.... and omg do some of those nurses just coat you in it if one falls off...... and yeah dont mind the hi you get off the fumes it stinks....
I now have had 2 video telemetry monitoring stays where u are on constant video and eeg....
I am now having surgery in about a week 1st op ont eh12 th nov and 2nd 19th....
they will place the electrobes on my brain this time and monitr for a wk before removing apart of my right temple lobe....
it isnt the nicest weeks I ahve had in my life i will say.... BUT
the fact that it can give vital information to a possible recovery to me is worth ever last minute.....
I"ve been told the next step is the video EEG, but going off the meds scares me to death. Ultram is something that can trigger seizures (and there are warnings on the labels), but I take it for pain since I can't take much else with the blood thnner I'm on.
I"m glad they got good information to help you. I was on Depakote, and had a lot of tremors. Had to stop taking it. No problem with hair loss, though.
I"ve been told the next step is the video EEG, but going off the meds scares me to death.
I hear ya, neurowreck! My VEEG is Monday the 12th! My epi. doc started titrating me off the Topamax by 100mgs yesterday (I'm staying at 3000 mgs Keppra though.) By the end of the week I have to go down another 100 mgs and when I check into the hospital Monday, I'm not supposed to take my meds that morning. YIKES!
I always complain that all I want is to get off these blasted meds, but it sure is scary!
I have adult-onset epilepsy. I am here to answer any questions, offer hugs or whatever you need to the best of my disability.